Lower bounds for the number of positive and negative crossings in oriented link diagrams
Bull. Korean Math. Soc. 2017 Vol. 54, No. 6, 2149-2154
https://doi.org/10.4134/BKMS.b160784
Published online November 30, 2017
Fengchun Lei, Kai Zhang
Dalian University of Technology, Dalian University of Technology
Abstract : In this paper, we obtain a simple lower bound for the number of positive (resp. negative) crossings in oriented link diagrams in terms of the maximal (resp. minimal) degree of the Jones polynomial.
Keywords : Jones polynomial, positive crossings, negative crossings
MSC numbers : Primary 57M25
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd